Properties of log-hyponormal operators

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study some properties of log-hyponormal operators. In particular we show that every log-hyponormal operator is subsoalar.

Original languageEnglish
Pages (from-to)284-293
Number of pages10
JournalArchiv der Mathematik
Volume80
Issue number3
DOIs
StatePublished - 1 Mar 2003

Bibliographical note

Funding Information:
Mathematics Subject Classification (2000): 47B20, 47A11. The author was supported by Korea Research Foundation Grant (KRF-2000-015-DP0023).

Fingerprint

Dive into the research topics of 'Properties of log-hyponormal operators'. Together they form a unique fingerprint.

Cite this